# SDR DALA2023053104383

- Difficulty date: May 26, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 54,350 hours, 37,386 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH PRI 609042-14 AD REV O., ENSURE FINAL ERA 609042-14 AD REV O MATCHES PRI 609042-14 AD REV O. COMPLIED WITH PRI 609042-14 AD REV O., FINAL ERA 609042-14 AD REV O MATCHES PRI 609042-14 AD REV O. CORRECT NUT INSTALLATION AND WASHER INSTALLATION ON WORK CARD 000-0002:2750-4003. (LP #2785849)
